# SDR USAASA99012

- Difficulty date: December 15, 1999
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N720US
- Make and model: Airbus A319-112
- Aircraft serial: 1089
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: D31516113
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - FOUND AIRCRAFT EMERGENCY LIGHTS SYSTEM FAILS LEFT FWD EXIT POS.  MAINTENANCE REPLACED THE FORWARD LEFT SLIDE ASSEMBLY.  OPS CHECKED GOOD.  (M)
